Generalized Köthe Function Spaces.

Nguyen Phuong CÁC

Mathematische Annalen (1971)

  • Volume: 192, page 99-106
  • ISSN: 0025-5831; 1432-1807/e

How to cite


CÁC, Nguyen Phuong. "Generalized Köthe Function Spaces.." Mathematische Annalen 192 (1971): 99-106. <>.

author = {CÁC, Nguyen Phuong},
journal = {Mathematische Annalen},
pages = {99-106},
title = {Generalized Köthe Function Spaces.},
url = {},
volume = {192},
year = {1971},

AU - CÁC, Nguyen Phuong
TI - Generalized Köthe Function Spaces.
JO - Mathematische Annalen
PY - 1971
VL - 192
SP - 99
EP - 106
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.